# SDR AALA201611219011

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 6,657 hours, 2,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR LOW PRESSURE. SERVICED DOOR 4L ASSIST BOTTLE IAW AMM 52-10-00-614-001-A. OK FOR SERVICE IAW GPM TECH REF, MAINT OR REPAIR DONE IN PREVIOUS UPDATE. THE AIRCRAFT WAS NOT GROUNDED.
